MathSciNet Relay Station
MathSciNet bibliographic data
MR1786131 65N15 (65N30)
Acosta, Gabriel; Durán, Ricardo G. Error estimates for ${\scr Q}\sb 1$ isoparametric elements satisfying a weak angle condition. SIAM J. Numer. Anal. 38 (2000), no. 4, 1073–1088 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement